Testosterone irrespective of the source hasn’t got a significant effect on the size of the penis. The size is determined by the testosterone receptors which don’t change in number after puberty and thus taking any testosterone boosters is not going to affect the size of the penis. I sincerely hope I am able to address your query & hope that helps. Take care.
Hi I have been on testosterone therapy due to a low level. This is more done to maintain muscle strenght and bone density. It has no effect on the penis at all. The only other thing that it seems to do a little is to boost libedo.
I' m 19 years old ill be turning 20 in two months if i take a testosterone booster is there anyway way me penis will increase a little more at least? I'm just 19 so i guess im still growing up and if add that to my diet i dont know it kinda make sense to me
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.